Discussions By Condition: I cannot get a diagnosis.

Itchy Skin, Face Rash, etc. after Hyponatremia

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: BlueMonday
  • August 10, 2007
  • 03:40 AM

I spent 6 days in the hospital recently recovering from hyponatremia. I was in the ICU for 3 days (unconscious until the end of the third day). My CPK level was 19,000 upon arrival (it didn't drop for 2 days) and my sodium was at 112 upon arrival (it got down to 110 at one point). There were substances I had taken the contributed to these insane numbers, but it was a combination of dehydration, drinking too much water (no electrolytes), being underweight (105 at 5'5", though my illness got me down to 98 lbs), and vomiting. I bounced back fairly quickly--I'm young and aside from a few chemical experiments I am quite a health nut (side note: I no longer use anything sketchy, including tobacco and alcohol, and I'm up to 108 lbs). I had no permanent damage (which is amazing), but I had a little tissue damage that I was told should repair itself.

It's been over a month now and I still have intense back pain (mostly upper). My hair falls out in large clumps (I have a ton, so it isn't noticeable to others). My skin is extremely dry and flakes off all over my body. And I have a red rash over my cheeks and nose. My hands and feet are swollen a lot of the time, too. In general, my body is just not quite right. I don't know if it's related to my experience or not. Anyone got any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?